MathSciNet Relay Station
MathSciNet bibliographic data
MR806078 (87d:54068) 54H20 (58F20)
Boyle, Mike; Kitchens, Bruce; Marcus, Brian A note on minimal covers for sofic systems. Proc. Amer. Math. Soc. 95 (1985), no. 3, 403–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement